Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Perturbing asymptotically stable differential equations


Authors: Aaron Strauss and James A. Yorke
Journal: Bull. Amer. Math. Soc. 74 (1968), 992-996
DOI: https://doi.org/10.1090/S0002-9904-1968-12113-5
MathSciNet review: 0230998
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Brauer, Nonlinear differential equations with forcing terms, Proc. Amer. Math. Soc. 15 (1964), 758-765. MR 166452
  • 2. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 69338
  • 3. A. Halanay, Differential equations, Academic Press, New York and London, 1966. MR 216103
  • 4. N. Krasovskii, Stability of motion, Stanford Univ. Press, Stanford, California, 1963. MR 147744
  • 5. J. P. LaSalle and R. J. Rath, Eventual stability, Proc. 2nd IFAC Congress, Basel, 1963, Butterworth, London, 1964, Vol. II, pp. 556-560.
  • 6. A. Strauss and J. A. Yorke, Perturbation theorems for ordinary differential equations, J. Differential Equations 3 (1967), 15-30. MR 203176
  • 7. I. Vrkoc, Integral stability, Czech. Math. J. 9 (1959), 71-128. (Russian) MR 181805
  • 8. D. Wexler, Note on the eventual stability, Rev. Roum. Math. Pures et Appl. 11 (1966), 819-824. MR 204782
  • 9. T. Yoshizawa, Stability theory by Liapunov's second method, Math. Soc. Japan, Tokyo, 1966. MR 208086


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12113-5

American Mathematical Society